# SDR ZW0A0103702

- Difficulty date: June 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N640TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 25411
- Aircraft time: 28,733 hours, 6,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT FACING COACH WALL EGRESS LIGHT WAS INOPERATIVE.  REPAIRED WIRES.  CHECK-C 5-15-00.
